# SDR SWAA2024121256562

- Difficulty date: November 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATE STA 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT 2024-691496<[01] REPLACED GUSSET ANGLE LOCATE STA 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV - . SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET ANGLE LOCATE STA 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV - . SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
